MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown event description: the procedure started and the surgeon began to insert the trocars for the procedure.All of the trocars were placed and the surgeon began to insert the graspers.While inserting the grasper and moving the trocar, nursing staff and the surgeon heard a pop and realized that the trocar had broke in half.The portion of the trocar that was outside of the patient was removed and the surgeon began to work to get the other half of the trocar out.The other half of the trocar was retrieved using hemostats.Another trocar was inserted in a different location and the surgery proceeded.No other therapies were used on the patient at the time of the event that may have caused or contributed to the event.The date of event is unknown but it occurred in may 2024.Concomitant devices: grasper, hemostat.Intervention: another trocar was inserted in a different location and the surgery proceeded.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 (primary unique device identification number) has been updated.
 
Event or Problem Description
Procedure performed: unknown.Event description: the procedure started and the surgeon began to insert the trocars for the procedure.All of the trocars were placed and the surgeon began to insert the graspers.While inserting the grasper and moving the trocar, nursing staff and the surgeon heard a pop and realized that the trocar had broke in half.The portion of the trocar that was outside of the patient was removed and the surgeon began to work to get the other half of the trocar out.The other half of the trocar was retrieved using hemostats.Another trocar was inserted in a different location and the surgery proceeded.No other therapies were used on the patient at the time of the event that may have caused or contributed to the event.The date of event is unknown but it occurred in (b)(6) 2024.Concomitant devices: grasper, hemostat.Intervention: another trocar was inserted in a different location and the surgery proceeded.Patient status: no patient injury.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20348571
Report Number2027111-2024-00854
Device Sequence Number15435496
Product Code GCJ
UDI-Device Identifier00607915124045
UDI-Public(01)00607915124045
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown